JCC School of Dance 

Erianne R. Raib-Ptichkin
Artistic Director
330.333.2219
jccschoolofdance@jewishyoungstown.org

Erianne Raib-Ptichkin is a well-trained and experienced local dance teacher collaborating with the JCC as the Artistic Director of the JCC School of Dance. In addition to over twenty years of dance training, Ms. Eri has studied extensively at the collegiate level, receiving both a B.A and B.S. from Youngstown State University. As an active member of Dance Masters of America, she continues to teach the art of dance at YSU, in many area studios, and local high schools. Ms. Raib-Ptichkin is so excited to share her enthusiasm and talent with the JCC, and can't wait to pass on her passion of dance to students at the JCC School of Dance!

The JCC School of Dance program teaches children the technique, artistry, and discipline of dance in a cheerful and positive learning environment. Children develop a variety of transferable listening and learning skills in a classroom setting, while being physically healthy and having fun!

Parents and caregivers have the perfect opportunity to socialize and build a lasting bond with their young children in our Parent & Me classes. From tummy time to make believe, these classes stimulate the child's brain and senses to nurture happy and healthy children.

Adults looking to learn a new hobby or dust off their old dance shoes are now welcome to join us for our Adult Dance Program offerings in Ballet and Tap. Classes range from beginner to advanced, and are a great way to wind down from a stressful day in a relaxed environment.

Open House & Registration Dates for winter session:
Thursday, August 10: 5:00 – 7:00 p.m.
Saturday, August 26: 11:00 a.m. – 2:00 p.m.

To register contact the JCC Bursar's Office:
505 Gypsy Lane
Youngstown, OH 44504
330.746.3250 ext. 195
bursar@jewishyoungstown.org


CLICK HERE  to view the Student Handbook


School of Dance Pricing

# of Classes Member Price Non Member Performance Fee
1st Class $90 $120 $45
2nd Class $85 $113 $30
3rd Class $79 $105 $30

* All rates are per 12 week session

Winter Session Important Dates:
September 6: First day of classes
September 9: Payment in full for first class per student due
September 20: No classes (Rosh Hashanah)
September 29 - 30: No classes (Yom Kippur)
October 1: Balance for any additional classes per family due
November 1: All Performance Fees due
November 22-29: No Classes (Thanksgiving Break)
December 13: Last day of classes
December 15: Winter Showcase Dress Rehearsal
December 16: Winter Showcase Performance

Summer Session Dates:            
Summer Session II: July 14 - August 21
Winter Session :  September 6 – December 16, 2017
Minimum: 2 per class  Maximum: 10 per class

Parent & Me Program (Ages 4 months-4 yrs)
Parent & Me I - Baby (4 months to pre-walking)
A 45 minute class that introduces gross motor skills to babies with the interaction of a parent or caregiver. Build loving relationships through sensory related activities including song, dance, and tummy time.
Winter Session
Saturday
11:30 a.m. - 12:15 p.m

Parent & Me II - Toddler (Walking to 2 yrs)
 A 45 minute class that focuses on parent led activities that build coordination, listening skills, and social awareness. Learning based play with a variety of props and musical styles keep the tots active and interested.
Saturday
12:30 - 1:15 p.m.

Parent & Me III - Child (3 - 4 yrs)
A 45 minute class that challenges children to use their minds as well as their bodies to move to a variety of song styles. A number of props help stimulate creativity, and parents participate with their children.
Date: Saturday
Time: 1:30 - 2:15 p.m.

Creative Movement Program (5-6 yrs)
Creative Movement
A 50 minute class that explores beginning ballet and tap dance principles to build balance, coordination, and confidence. Classroom expectations and structure are learned.

Friday
4:30 - 5:20 p.m.

Dance Curriculum Program (7-11 yrs)
Ballet
A 50 minute class that emphasizes the basic principles of ballet including body positions and movements. Introduces balance skills and challenges students to remember patterns and choreography.
 Wednesday
3:45 - 4:35 p.m.

Jazz
A 50 minute class that teaches the art of classic jazz dancing with an emphasis on body lines, coordination, and proper technique. This class aids in the development of spatial and kinesthetic awareness.
 Wednesday
4:40 - 5:30 p.m.

Tap
A 50 minute class that introduces students to the percussive dance style known as tap. Dancers gain listening skills and develop rhythm while moving to the beat and creating music with their feet.
Wednesdays
5:35 – 6:25 p.m.

Adult Classes (16 yrs & up)
Adult Ballet I
A 45 minute class that introduces adults to the basic principles of ballet including body positions and movements. Improves posture and balance skills, and challenges students to remember patterns and choreography. Active wear and ballet shoes encouraged. Beginner to intermediate level.
Winter Session 
Wednesday
6:30 - 7:15 p.m.

Adult Tap I
A 45 minute class that introduces adults to the percussive dance style known as tap. Dancers gain listening skills and develop rhythm while moving to the beat and creating music with their feet. Active wear encouraged, tap shoes required. Beginner to intermediate level.
Winter Session II
 Wednesday
7:15 - 8:00 p.m.

Adult Ballet II
A 45 minute class for adults with previous ballet dance experience looking for a fun way to stay active, maintain muscle tone, and improve posture and balance. Class challenges students to remember patterns and choreography. Active wear and ballet shoes encouraged.

Winter Session
Friday
5:30 - 6:15 p.m

Adult Tap II
A 45 minute class for adults with previous tap dance experience that explores musicality and rhythm in a relaxed but challenging atmosphere. Improve balance, lower body strength, and technique while exploring a variety of tap styles and music genres. Active wear encouraged, tap shoes required. Intermediate to advanced level.
Winter Session 
Friday
6:15 - 7:00 p.m.

Summer Session Specialty Camp: Baton Mini 
A concentrated 4-day fun camp where students will learn baton twirling, marching, tosses, and more! Local majorettes will join the camp each day to dance with the students. This camp is geared towards beginner and intermediate baton twirlers. Active wear required. Batons available to borrow for the duration of camp.
August 7 - August 10, 2017
Tiny Twirlers (ages 4-7) 
5:15 - 6:30 p.m.
Baton Basics (ages 8-11)
3:45 -5:00 p.m.
$45/Member $60/Non Member

Back to top